MathSciNet Relay Station
MathSciNet bibliographic data
MR2196058 57R17 (53D35 53D45 57R95)
Hind, R. Symplectic hypersurfaces in ${\Bbb C}\rm P^3$. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1205–1211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement